Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Pharmacy

CVS Pharmacy Extra Strength Headache Relief Coated Caplets

Acetaminophen, aspirin (NSAID) & caffeine. Pain reliever/pain reliever aid. CVS pharmacist recommended.

Ingredients

Active Ingredients (in Each Caplet): Acetaminophen (250 mg); Aspirin (250 mg); Caffeine (65 mg). Inactive Ingredients: Cellulose, Hypromellose, Polyethylene Glycol, Povidone, Propylene Glycol, Sodium …